MATHEMATICA BOHEMICA, Vol. 125, No. 4, pp. 485-495 (2000)

Monounary algebras with two direct limits

Emilia Haluskova

Emilia Haluskova, Mathematical Institute, Slovak Academy of Sciences, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In this paper we describe all algebras $A$ with one unary operation such that by a direct limit construction exactly two nonisomorphic algebras can be obtained from $A$.

Keywords: monounary algebra, direct limit, endomorphism, retract

Classification (MSC2000): 08A60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition